# SDR UPS06847873

- Difficulty date: August 14, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754041U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BANANA FITTING CRACKED AT STA 300 L26L.  REMOVED CRACKED BANANA FITTING AT STA 300 L26L IAW SRM 51-1-20D LOCATED, DRILLED, AND INSTALLED REPLACEMENT FITTING AT STA 300 L26L IAW SRM 51-3-2, DWG 3754041, AND SRM 51-1-20D.
